# SDR FDEA201406041303

- Difficulty date: June 4, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,182 hours, 28,057 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 350082
- Part serial: B396
- Condition: Failed
- Location: Air Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR MANIFOLD NR 3 FAILED, AFTER WING ANTI-ICE SELECTED.  R & R MANIFOLD FAIL DETECTION CONTROLLER IAW AMM 36-23-01-4.  SYS OPS CHECKED NORMAL.  RAN NR 3 ENGINE IAW JRH & CHECKED WING ANTI-ICE SYS.
